Reply To: Remission and IVIG
Hello Richard. I recently pushed my infusion out from 5 weeks to 6 weeks to see if symptoms came back at the further out date. Well, I did good and made it to 6 weeks without any problems so I was thinking this is great! Maybe I don’t need IVIG anymore. But within a few days after the 6 week infusion I started with a mild buzzing in feet and aching calve muscles. I thought maybe I just over-did it with exercise. But the symptoms did not go away even when I stopped taking my long walks so I now know it was my CIDP active again because I pushed my infusions to 6 weeks. So we started back up at 4 weeks again. I felt great this past Friday after the 4 week infusion so I thought I was back on track. But within 3 days of the infusion the buzzing and calve pain has returned and now I also have week knees when going down stairs. So somehow I messed up my system and now have active CIDP and am not responding to the IVIG anymore. It is a bummer as I have always had great response to IVIG. I don’t know what to do at this point. I am just pushing through the symptoms right now in hopes that my disease evens out and goes back to being symptom free. But it will be another 4 weeks until my next infusion. I am worried my nerves are not being attacked and might result in damage if I don’t do something. I don’t want to go high-dose IV Steroids (what my doctor suggested if things don’t settle down). Was thinking maybe PlasmaExchange??